Too much sertraline ?: I am currently on... - Anxiety Support

Anxiety Support

48,867 members47,932 posts

Too much sertraline ?

Markg37 profile image

I am currently on 150mg sertraline and 200mg quetiapine, and feel constantly sick and anxious, is it possible to be on to much ov these medicenes ?

18 Replies

Check with your doctor. Since he is probably the one who prescribed them, you may also want to get a second opinion.

Markg37 profile image
Markg37 in reply to b1b1b1

I am not due to see the dr until october, i have a cpn, who is relaying what i say to the dr, i want to actually see the dr, but not wait till october

b1b1b1 profile image
b1b1b1 in reply to Markg37

Find another doctor to check with. You can even ask a GP. I am in no way a medical professional, however, it does sound quite a large dose, especially if you are not feeling well.

Markg37 profile image
Markg37 in reply to b1b1b1

This is my concern, i shudnt feel sick and anxious to the extent i am, do gp's know much about mental health ? I have never been on so many meds, been on antideressants for years but always at the lowest dose, but ended up havin a breakdown, now i just feel pumped full of tablets and no better, if anythink worse.

b1b1b1 profile image
b1b1b1 in reply to Markg37

I would see your regular GP and at least get his opinion.

I’m on 200 mg of sertraline love what’s the other medication your on xx

Markg37 profile image
Markg37 in reply to Jimmyluke55

Quetiapine 200mg

What’s that for anxiety x

Markg37 profile image
Markg37 in reply to Jimmyluke55

They say it is but not helping

Jimmyluke55 profile image
Jimmyluke55 in reply to Markg37

How long you been on it love it took 10 weeks for the sertraline to help me a little bit gone down again so just upped it to 22mg carole x

Markg37 profile image
Markg37 in reply to Jimmyluke55

16 weeks so far

Jimmyluke55 profile image
Jimmyluke55 in reply to Markg37

Ment to say 200 mg sorry

It might be the other medication. I'm on 100mg and I also take Abilify, which literally changed my life! r

Is abilify aripiprazole ? Jus feel worse than i was beofre meds

I believe so. All I know is that it helps big time with anxiety. It's supposed to be an extra med to an antidepressant.

So is this quetiapine, but i really dont thibk its helping

I would talk to your doctor. See if you can switch to something else. You shouldn't have to suffer more than you already are you know??

I am currently tapering off diazepam i am down to 1.25mg so i dont know if its that, head and body is just a mess

You may also like...